# SDR AWXA9500767

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND LT OVERWING EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY, OPS CHECK GOOD.  (M)
